# SDR QXEA2017120800695

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 39,778 hours, 41,732 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN T.O. POWER WAS APPLIED THE T.O. WARNING CAME ON.  ABORTED TAKEOFF. WE TAXIED CLEAR OF RWY.  ALL CONFIGURATIONS WERE SET FOR NORMAL T.O. C/W OPS TEST OF TAKEOFF WARNING SYSTEM IAW AMM 31-52-00-710-801.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY.  C/W FUNCTIONAL TEST OF TAKEOFF WARNING SYSTEM IAW AMM 31-52-00-720-801.  CHECKS GOOD WITH NO DEFECTS NOTED. RETURNED TO SERVICE.
